# SDR RAIA201902013004

- Difficulty date: January 23, 2019
- Submitted: February 1, 2019
- Operation: Air carrier
- Aircraft: N31131
- Make and model: Emb EMB-145XR
- Aircraft serial: 145705
- Aircraft time: 42,005 hours, 25,665 cycles
- System (JASC): 3830 · Waste Disposal System
- Part: Drain Valve
- Condition: Corroded
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXTERNAL WASTE DRAIN VALVE HDW HAS SIGNS OF CORROSION-        R&R EXTERNAL WASTE DRAIN VALVE HDW.
